# SDR WVER2019061500420

- Difficulty date: June 15, 2019
- Submitted: June 15, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,242 hours, 30,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-797
- Part time: 38,242 hours, 30,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE CABIN SEAT TRACK FS 785.15 TO FS 797 IS CORRODED BEYOND REPAIRABLE LIMITS.
